# SDR 08FDEA04486

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5381206720000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD LEFT SEAT TRACK INBD TRACK SUPPORT IS CRACKED AT FRAME 49.  REMOVED & REPLACED THE TRACK LINK FITTING IN REF TO SRM 51-40-21.   APPLIED TOP COAT IN REF TO SRM 51-73-10.
